On the (p, q)-type and lower (p, q)-type of an entire function.
Journal für die reine und angewandte Mathematik, Tome 290 (1977), pp. 180-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__290_151845,
author = {S.K. Bajpai and O.P. Juneja and G.P. Kapoor},
title = {On the (p, q)-type and lower (p, q)-type of an entire function.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {180--190},
year = {1977},
volume = {290},
zbl = {0501.30021},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__290_151845/}
}
TY - JOUR AU - S.K. Bajpai AU - O.P. Juneja AU - G.P. Kapoor TI - On the (p, q)-type and lower (p, q)-type of an entire function. JO - Journal für die reine und angewandte Mathematik PY - 1977 SP - 180 EP - 190 VL - 290 UR - http://geodesic.mathdoc.fr/item/JRAM_1977__290_151845/ ID - JRAM_1977__290_151845 ER -
S.K. Bajpai; O.P. Juneja; G.P. Kapoor. On the (p, q)-type and lower (p, q)-type of an entire function.. Journal für die reine und angewandte Mathematik, Tome 290 (1977), pp. 180-190. http://geodesic.mathdoc.fr/item/JRAM_1977__290_151845/